# SDR FOTR2019813376

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwc PW545B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT OTBD FWD FLAP.  REMOVED DAMAGE, SANDED, CLEANED PREPPED AREA IAW SRM 51-40-20. FABBED DOUBLES FROM 2024-T3 .020" PO 9009917, APPROX 12" X 3". HOT BONDED DOUBLER TO PREPPED AREA IAW SRM 51-40-20. CLEANED, SEALED AND FINISHED REPAIR IAW SRM 51-40-20, 57-50-2, FIG 3, PG  5.
